# SDR UIEA2018091301961

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,826 hours, 18,833 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG DISPLAYED WHEN ATTEMPTING APU START AFTER LANDING. PERFORMED QRH PROCEDURE, APU FAULT RE-ILLUMINATED. (APU WOULD NOT START). PERFORMED BITE TEST OF ECU BOX, FOUND NO FAULTS AT THIS TIME. PERFORMED (4) SUCCESSFUL APU STARTS WITH NO PROBLEMS IAW AMM 49-11-00, FAULT TREE 815. OPS CHECK GOOD.
